Please use this identifier to cite or link to this item:
Title: Ramanujan's convolution sum twisted by Dirichlet characters
Authors: Aygin, Zafer Selcuk
Hong, Nankun
Keywords: Science::Mathematics
Issue Date: 2019
Source: Aygin, Z. S. & Hong, N. (2019). Ramanujan's convolution sum twisted by Dirichlet characters. International Journal of Number Theory, 15(1), 137-152.
Project: MOE2014-T2-1-051
Journal: International Journal of Number Theory
Abstract: We find formulas for convolutions of sum of divisor functions twisted by the Dirichlet character (−4/∗), which are analogous to Ramanujan's formula for convolution of usual sum of divisor functions. We use the theory of modular forms to prove our results.
ISSN: 1793-0421
DOI: 10.1142/S1793042119500027
Rights: © 2019 World Scientific Publishing Company. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

Updated on Oct 28, 2021

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.